Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Roseanne

Members
  • Content count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Roseanne

  • Rank
    Newbie
  1. Gocovri

    What are your thoughts on gocovri? I’m taking one capsule 137mg at bedtime for 7 days and then will increase to two capsules 274mg. The only other med I am taking is rasagiline 1mg in the morning. Does this seem like a high dose to be taking? I haven’t had any side effects yet and it seems to help with my tremor.
  2. Xadago

    I am a newly diagnosed PD and I haven't started any PD meds yet. All my symptoms are on the right side. Tremors, slowness of movement and cramping in my foot and leg. I also have problems with writing and anxiety. I haven't started any meds because I am worried about the side effects. I am 58 and still working. I work 12 hour night shift 3 days a week. I am working on walking and exercising. I feel that since meds don't help the disease only the symptoms as long as I can function I should prolong taking meds. Your thoughts on this? Also my doctor suggested taking xadago but I read that it hasn't been studied as a mono therapy drug. Also I read the 2 main side effects are falls and dyskinesia. Your thoughts on this? It seems most doctors start new patients on mirapex. But I'm nervous to take this because of the side effects. I'm at a loss for what to do and I think it is making me more anxious. If I was retired I feel that I would be more at ease with taking meds but I'm worried about having problems at work.
×